HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Guangshi L邦 ㄗ臍嫘岍ㄘ

Curriculum Vitae

Family name and given name

Family name: L邦

Given name: Guangshi

Contact Information

School of Mathematics
Shandong University
Jinan, Shandong 250100
P. R. China
Tel.: 86-531-8836-4377
Email: gslv(at)sdu.edu.cn

Education

Ph.D.: Shandong University, 2004
M.S.: Shandong Normal University, 2001
B.S.: Shandong Normal University, 1998

Employment

2009.12〞: Full Professor, Shandong University
2006.09-2009.12: Associate Professor, Shandong University
2004.08-2006.09: Assistant Professor, Shandong University

Research Interests

Additive number theory, automorphic forms, L-function, exponential sums.

Awards

2. The second prize of the state natural science award, by the State Council of the People's Republic of China, 2014. (The third achiever)
1. The first class award of natural sciences, by the Ministry of Education of the People's Republic of China, 2011.(The second achiever)

Grants

[10] 2016-2020: Member of the Key Project of National Natural Foundation (Grant No.11531008), by the National Natural Science Foundation.
[9] 2012-2015: National Natural Foundation (Grant No. 11171182), by the National Natural Science Foundation.
[8] 2011-2014: Shandong Province Natural Science Foundation for distinguished Young Scholars(Grant No. JQ201102), by Shandong Province Natural Science Foundation.
[7] 2010-2012: Program for New Century Excellent Talents in University (Grant No. NCET-10-0548), by the Ministry of Education.
[6] 2011-2014: Member of the Key Project of National Natural Foundation (Grant No.11031004), by the National Natural Science Foundation.
[5] 2010-2012: Independent Innovation Foundation of Shandong University, by Shandong University.
[4] 2009-2011: Shandong Province Natural Science Foundation (Grant No. ZR2009AM007), by Shandong Province Natural Science Foundation.
[3] 2008-2010: National Natural Foundation (Grant No. 10701048), by the National Natural Science Foundation.
[2] 2006-2007: Tianyuan Mathematics Foundation (Grant No. 10526028), by the National Natural Science Foundation.
[1] 2005-2007: Young Scholars Foundation, by School of Mathematics, Shandong University.

Short Term Visits

[38] May 1-6, 2015, University of Illinois at Chicago, USA.
[37] March 8-28, 2015,University of Iowa, USA.
[36] Jan. 4-9, 2015, Discussion meeting on analytic number theory, Tata Institute of Fundamental Research, India.
[35] Aug. 27-31, 2014, Heilongjiang University, Harbin.
[34] July 30-Aug. 19, 2014, Taiwan University, Taipei.
[33] July 20-28, 2014, 2014, Workshop on Number Theory, MCM, Beijing.
[32] July 6-11, 2014, 2nd EU/US Workshop on Automorphic Forms and Related Topics, University of Bristol, UK.
[31] June 13-15, 2014, Workshop on number theory and cryptography, China University of Mining and Technology (Beijing), Beijing.
[30] May 25- 30, 2014, Analytic Number Theory Workshop, University of Turku, Finland.
[29] Mar. 24-28, 2014, Explicit Theory of Automorphic Forms, Tongji University, Shanghai.
[28] Oct. 27-Nov. 1, 2013, Kyushu University, Fukuoka, Japan.
[27] Oct. 12-14, 2013, Shanxi University, Taiyuan, Shanxi.
[26] Aug. 9-15, 2013, Institut Elie Cartan Lorraine, Universit∩e de Lorraine, Nancy, France.
[25] July 30-Aug. 3, 2013, Lanzhou University, Lanzhou, Gansu.
[24] July 22-26, 2013, Pan Asian Number Theory Conference 2013, Hanoi, Vietnam.
[23] July 15-20, 2103, The Sixth International Congress of Chinese Mathematicians, Taiwan University, Taipei.
[22] Oct. 19-22, 2012, The 6th National Number Theory Conference, Xi'an, Shaanxi.
[21] Sep. 16-19, 2012, Jilin University, Changchun, Jilin.
[20] Aug. 30-Sep. 2, 2012, Northwest University, Xi'an, Shaanxi.
[19] July 30-Aug. 11, 2012, RWTH Aachen University, Aachen, Germany.
[18] June 18-22, 2012, The University of Hong Kong, Hongkong.
[17] May 2012, Xiamen University, Xiamen, Fujian.
[16] Nov. 10-17, 2011, Sichuan University, Chengdu, Sichuan.
[15] Aug. 14-18, 2011, Shanghai Jiao Tong University, Shanghai
[14] June 19-26, 2011, Northwest University, Xi'an
[13] Dec. 26-29, 2010, The 5th National Number Theory Conference, Zhaoqing,           Guangdong
[12] May 17-22, 2010, The First Joint Meeting of the CMS and the KMS,       Southwest University, Chongqing
[11] May 1-3, 2010, Number Theory, Combinatorics and Their Interactions,        Luoyang Normal University, Luoyang
[10] Aug.-Dec. 2009, Chern Institute of Mathematics, Nankai University, Tianjin
[9] May 2009, The University of Hong Kong
[8] Nov. 3-Nov. 7 2008, MSRI, UC Berkeley, USA
[7] Nov. 2008, AIM, Palo Alto, California, USA
[6] Aug. 30-Sep. 3 2008, Kinki University, Japan
[5] Dec. 28, 2007-Dec. 31 2008, Stanford University, USA
[4] Sep. 2007, Nanjing Normal University
[3] May 2007, School and Conference on Analytic Number Theory, ICTP, Italy
[2] Jul.-Aug. 2006, The Hong Kong University of Science and Technology
[1] Aug. 2005, Zhejiang University

Publications

[64] (With J. Wu and W.G. Zhai), Shifted convolution of cusp-forms with 牟 -series, The Ramanujan Journal, DOI 10.1007/s11139-015-9678-8.
[63] (With F. Hou)Oscillations of Fourier coefficients of cusp forms over primes, J. Number Theory, 148 (2015), 220每234.
[62] (With Y.J. Jiang) Average behavior of Fourier coefficients of Maass cusp forms for hyperbolic 3-manifolds, Monatshfte  fur Mathematik, 178 (2015), 221每236.
[61] Shifted convolution sums of Fourier coefficients with divisor functions, Acta Math. Hungar., 146 (2015), 86每97.
[60] (With A. Sankaranarayanan) Higher moments of Fourier coefficients of cusp forms,Canadian Mathematical Bulletin, 58 (2015), no. 3, 548每560.
[59](With H.C. Tang) Sums of Fourier coefficients related to Hecke eigencusp forms, The Ramanujan Journal, 37(2015), 309-327.
[58] (With Y.J. Jiang) On the higher mean over arithmetic progressions of Fourier coefficients of cusp forms, Acta Arith.,166(2014), 231-252.
[57] (With Y.J. Jiang) Uniform estimates for sums of coefficients of symmetric square L-function, Journal of Number Theory, 148(2015), 220每234.
[56] (With Y.J. Jiang) The average order of Hecke eigenvalues of Siegel cusp forms of genus 2, The Ramanujan Journal, 38 (2015), no. 3, 465每480.
[55] (With W.J. Ma) On mean values of some arithmetic functions involving different number fields, The Ramanujan Journal, 38(2015) , 101每113.
[54] Sums of absolute values of cusp form coefficients and their application, Journal of Number Theory, 139(2014), 29-43.
[53] On averages of Fourier coefficients of Maass cusp forms, Archiv der Mathematik, 100(2013), 255每265.
[52] Mean values connected with the Dedekind zeta-function of a non-normal cubic field, Central European Journal of Mathematics, 11.2(2013), 274-282.
[51] (With H.W. Sun), The ternary Goldbach每Vinogradov theoremwith almost equal primes from the Beatty sequence, The Ramanujan Journal, 30 (2013), 153每161.
[50] On higher moments of Fourier coefficients of holomorphic cusp forms II, Monatshfte  fur Mathematik, 169 (2013), 409每422.
[49] (With J. Wu and W.G. Zhai) On a divisor problem related to the Epstein zeta-function IV, Acta Arith., 154.3(2012), 307-324.
[48] (With J. Wu and W.G. Zhai) On a divisor problem related to the Epstein zeta-function III, ?Quart. J. Math. (Oxford), 63 (2012), 953每963.
[47] On general divisor problems involving Hecke eigenvalues, Acta? Math. Hungar., 135(2012), 148-159.
[46] (With Y.-K. Lau and J. Wu), Integral power sums of Hecke eigenvalues, Acta  Arith., 150.2(2011), 193-207.
[45] (With Y.-K. Lau) Sums of Fourier coefficients of cusp forms, to appear in         Quart. J. Math. (Oxford), 62(2011), 687-716.
[44] (With Z.X. Liu) Density of two squares and powers of 2, International Journal  of Number Theory, 5(2011), 1317-1329.
[43] On mean values of some arithmetic functions in number fields, Acta       Mathematica Hungarica, 132(2011), 1924-1938.
[42] (With Z.S. Yang), The average behavior of the coefficients of Dedekind zeta  functions over square numbers, Journal of Number Theory, 131(2011),1924-1938.
[41] (With H.W. Sun) Primes in quadratic progressions on average, Acta Math.Sin.  (Engl.Ser.), 27(2011), 1187-1194.
[40] (With J. Wu and W.G. Zhai) On a divisor problem related to the Epstein zeta-   function II, 131(2011), 1734-1742.
[39] (With Z.X. Liu) On unlike powers of prime and? powers of 2, Acta Mathematica Hungarica, 132(2011), 125-139.
[38] (With Z.X. Liu), Two results on powers of a in Waring-Goldbach problem, Journal of Number Theory, 131(2011), 716-736.
[37] On higher moments of Fourier coefficients of holomorphic cusp forms, Canadian Journal of Mathematics, 63(2011), 634-647. 
[36] (With Z.X. Liu) Eight cubes of primes and powers of 2, Acta Arith., 145
(2010),171-192.
[35] (With Y. H. Wang) Note on the number of integral ideals in Galois extensions, Science China: Mathematics, 53(2010), 2417-2424.
[34] (With H.G. Xia) Note on divisor function for quaternion algebras, Journal of  number theory, 130(2010), 2147-2156.
[33] On a divisor problem related to the Epstein zeta-function, Bulletin of the London Mathematical Society, 42(2010), 267-274.
[32] (With H.C. Tang) On some results of Hua in short intervals, Lithuanian Mathematical Journal, 50(2010), 54-70.
[31] (With H.W. Sun) On fractional power moments of L-functions associated to certain cusp forms, Acta Appl Math., 109(2010), 653-667.
[30] Number of solutions of certain congruences, Acta Arith., 140.4(2009), 317-328.
[29] The sixth and eighth moment of Fourier coefficients of cusp forms, Journal   of Number Theory, 129.11(2009), 2790-2880.
[28] On an open problem of Sankaranarayanan, Science in China Series A: Mathematics, 39.8(2009), 1023-1028.
[27] Uniform estimates for sums of Fourier coefficients of cusp formsㄛActa Mathematica Hungarica, 124.1-2(2009), 83-97.
[26] On sums involving coefficients of automorphic L-functions, Proceedings of the AMS, 137.9(2009), 2879-2887.
[25] Average behavior of Fourier coefficients of cusp forms, Proceedings of AMS, 137.6(2009), 1961-1969.
[24] (With H.W. Sun) On a generalization of Hua's theorem with five squares primes, Acta Mathematica Hungarica, 122.3(2009), 273-282.
[23] (With W.G. Zhai) On the representation of large integers as sums of four almost equal squares of primes, The Ramanujan Journal, 18(2009), 1-10.
[22] (With H.W. Sun) Integers represented as the sum of one prime, two squares
of primes and powers of 2, Proceedings of AMS, 137.4(2009), 1185-1191.
[21] The average value of Fourier coefficients of cusp forms in arithmetic progressions, Journal of Number Theory, 129(2009), 488-494.
[20] Additive functions on arithmetic progressions with large moduli, Journal of
Number Theory, 129(2009), 477-487.
[19] (With X.M. Meng) On sums of a prime and four prime squares in short intervals, Acta Math.Sin. (Engl.Ser.), 24(2008), 1291-1302.
[18] On sums of a prime and four squares of primes in short intervals, Journal of Number theory, 128(2008), 805-819.
[17] (With Y.F. Xu) Hua's theorem with nine almost equal prime variables, Acta Mathematica Hungarica, 116(2007), 309-326.
[16] Gauss's three squares theorem with almost prime variables, Acta Arith.,128(2007), 391-399.
[15] (With H.X. Lao) On exponential sums over primes in short intervals, Monatshfte  fur Mathematik, 151(2007), 153-164.
[14] On Romanoff's Constant and Its Generalized Problem, Chinese Advances in Mathematics, 36(2007), 94-100.
[13] (with J.Y. Liu, T. Zhan) Exponential sums over primes in short intervals, Sci. China, 49(2006), 449-457.
[12] On the estimation of exponential sums over primes in short intervals, Acta Math. Sin. 49 (2006), 693-698.
[11] Hua's Theorem on five almost equal prime squares, Acta Math. Sin. (Engl.Ser.), 22(2006), 907-916.
[10] Note on a result of Hua, Chinese Advances in Mathematics, 35(2006), 343-348.
[9] On sums of nine almost equal prime cubes, Acta Math. Sin., 49(2006),
195-204.
[8] Hua's Theorem with five almost equal prime variables, Chinese Ann. Math.
Ser. B, 26(2005), 291-304.
[7] (With W.G. Zhai) On three-dimensional divisor problem of (a,a,b) type,Chinese Advances in Mathematics, 33(2004), 195-202.
[6] (with J.Y. Liu) Four squares of primes and 165 powers of 2, Acta Arith., 114 (2004), 55-70.
[5] (With W.G. Zhai) The divisor problem on the Beatty sequence, Acta Math. Sin., 47(2004), 1213-1216.
[4] (With W.G. Zhai) On the sum of multi-dimensional divisor function on a special sequence, Chinese Advances in Mathematics, 32(2003), 660-664.
[3] On sums of two squares of primes and a cube of a prime, Northeastern Mathematics Journal, 19(2003), 99-102.
[2] (With W.G. Zhai) A special two-dimensional divisor problem, Chinese Pure and Applied Mathematics, 18(2002), 348-352.
[1] (With W.G. Zhai) A special divisor problem, Acta Math. Sin., 45(2002), 991-1004.

 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University